| Catalog Number |
ENFIT70503 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Update to e1.After further investigation, it has been determined that additional reporter and facility contact information was identified, including the complainant (b)(6), email address (b)(6) and (b)(6), hospital (b)(6), located at (b)(6).If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility on (b)(6) 2026, the "entraflo 1000 ml gravity feeding set was noted to be leaking at the distal end of the tubing at approximately 15:45 during the feed".
Additional Manufacturer Narrative
According to the facility on (b)(6) 2026, the "entraflo 1000 ml gravity feeding set was noted to be leaking at the distal end of the tubing at approximately 15:45 during the feed".It has been determined that the reported event could cause or contribute to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.